The other night, I popped pills for my cramps and within the next 5 minutes, my eyes started to itch the crap out of me.
The next half hour, they swell up to a considerable size; like a family of bees decided that’s the place for their new nest.
And the next hour, the pain and itch combined can only be described by the word f**k.
Note to self:
#1. Always remember what happened when you eat NUROFEN.
(Just last month, the same thing happened to me, in a milder condition which only 1 eye swell up, but I forgot about that and allowed history to repeat itself.)
#2. Stay away from NUROFENNUROFENNUROFEN. Period.
#3. Never try to counter the allergy with TOO MANY other pills; the after effect sucks big time.
#4. Just remember #1 and #2 and #3 won’t happen.
Funny how i have taken it for years and only started to develop allergy to it recently.
Now, I feel weak just having the thought of eating any kind of pills.